# SDR CA041008003

- Difficulty date: October 5, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL 410 THE N1 BEGAN FALLING BELOW 92 PERCENT.  CREW SECURED ENGINE WITH N1 AT 20 PERCENT AND 6000 FT AGL.  PILOT DIVERTED AND LANDED WITHOUT INCIDENT.  UPON LANDING PILOT NOTED SMOKE COMING FROM THE INLET AND EXHAUST OF THE ENGINE.  THE ENGINE WILL BE INVESTIGATED BY MFG TO ESTABLISH ROOT CAUSE OF THE INCIDENT.  THIS SDR WILL BE UPDATED ONCE CAUSE HAS BEEN ESTABLISHED.
